Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


STERIODS AND ATRIPILA
Jun 17, 2008

HI THERE

PLANNING ON STARTING A CYCLE OF STERIODS TO BUILD UP ON MUSCLES JUST STARTED ATRIPILA LIKE 4MONTHS NOW.. ANY SIDE EFFECTS?

Response from Dr. Henry

Atripla can generally be taken safely with testosterone like drugs. There are many unresolved safety issues regarding long term use of androgenic steroids so caution is recommended and monitoring by your HIV specialist is suggested. KH



Previous
Atripla
Next
managing Viagra GI side effects

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement